Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2020, 6:07 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2020, 6:07 PM CDT (23:07 UTC)
- Expired
- Mar 19, 2020, 7:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 181 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 2:24 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 690 m²/s²
- 0-3 km storm-relative helicity
- 686 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
865
WUUS54 KTSA 192307
SVRTSA
OKC023-127-200000-
/O.NEW.KTSA.SV.W.0039.200319T2307Z-200320T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
607 PM CDT Thu Mar 19 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Pushmataha County in southeastern Oklahoma...
Choctaw County in southeastern Oklahoma...
* Until 700 PM CDT.
* At 607 PM CDT, severe thunderstorms were located along a line
extending from near Kellond to Kent to 9 miles south of Boswell,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Hugo... Antlers...
Fort Towson... Sawyer...
Rattan... Soper...
Snow... Hugo Lake State Park...
Kellond... Kent...
Goodland... Messer...
Raymond Gary State Park... Moyers...
Nashoba... Kosoma...
Oleta... Cloudy...
Grant... Ord...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
3391 9564 3388 9570 3390 9575 3387 9578
3392 9591 3394 9593 3410 9575 3431 9573
3463 9512 3394 9516 3396 9523 3389 9526
3391 9527 3387 9529 3389 9533 3387 9539
TIME...MOT...LOC 2307Z 254DEG 24KT 3428 9564 3412 9563 3389 9581
HAIL...1.00IN
WIND...60MPH
$$
693 follow-up statements
301
WWUS54 KTSA 192322
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
622 PM CDT Thu Mar 19 2020
OKC023-127-200000-
/O.CON.KTSA.SV.W.0039.000000T0000Z-200320T0000Z/
Pushmataha OK-Choctaw OK-
622 PM CDT Thu Mar 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN PUSHMATAHA AND CHOCTAW COUNTIES...
At 622 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Snow to 3 miles southwest of Rattan
to 8 miles south of Soper, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Hugo... Antlers...
Fort Towson... Sawyer...
Rattan... Soper...
Snow... Hugo Lake State Park...
Kent... Goodland...
Messer... Raymond Gary State Park...
Nashoba... Oleta...
Cloudy... Grant...
Ord... Fallon...
Sobol... Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
3391 9564 3388 9570 3390 9575 3387 9578
3440 9555 3463 9512 3394 9516 3396 9523
3389 9526 3391 9527 3387 9529 3389 9533
3387 9539
TIME...MOT...LOC 2322Z 251DEG 31KT 3433 9541 3417 9545 3391 9569
HAIL...<.75IN
WIND...60MPH
$$
69874
WWUS54 KTSA 192347
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
647 PM CDT Thu Mar 19 2020
OKC023-127-200000-
/O.CON.KTSA.SV.W.0039.000000T0000Z-200320T0000Z/
Pushmataha OK-Choctaw OK-
647 PM CDT Thu Mar 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL PUSHMATAHA AND EASTERN CHOCTAW COUNTIES...
At 646 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Cloudy to 6 miles east of Oleta
to 5 miles southeast of Goodland, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Rattan...
Goodland... Messer...
Hugo Lake State Park... Raymond Gary State Park...
Oleta... Cloudy...
Grant... Ord...
Corinne... Fallon...
Sobol... Swink...
Frogville... Apple...
Huskey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
3441 9540 3444 9513 3394 9516 3396 9523
3389 9526 3391 9527 3387 9529 3389 9533
3387 9539
TIME...MOT...LOC 2346Z 261DEG 27KT 3435 9520 3419 9524 3393 9548
HAIL...<.75IN
WIND...60MPH
$$
69338
WWUS54 KTSA 192358
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
658 PM CDT Thu Mar 19 2020
OKC023-127-200008-
/O.EXP.KTSA.SV.W.0039.000000T0000Z-200320T0000Z/
Pushmataha OK-Choctaw OK-
658 PM CDT Thu Mar 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES WILL EXPIRE AT 700 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
3441 9540 3444 9513 3394 9516 3396 9523
3389 9526 3391 9527 3387 9529 3389 9533
3387 9539
TIME...MOT...LOC 2358Z 254DEG 24KT 3437 9512 3421 9516 3395 9540
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 3:09 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Mar 19, 3:09 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
309 PM CDT Thu Mar 19 2020
.DISCUSSION...
The main forecast concern today is the ongoing severe weather and
flooding potential across areas to the southeast of I-44. The
counties along I-44 have been dropped from the Flash Flood Watch,
with the rest of it remaining intact.
A broken line of showers and thunderstorms continues to push
eastward across eastern Oklahoma, with the most intense cells
confined to areas along and south of I-40. This part of the
forecast area has not been as worked over convectively this
morning as points farther north as exhibited by the pool of
1000-2000 J/kg of CAPE sitting in southeast Oklahoma, as well as
parts of the Arkansas River Valley. 0-1 km shear of 30 to 40 kts
in the same area continues to support tornadoes with stronger
cells that can stay somewhat isolated. Most of the area likely to
be affected by the ongoing activity avoided the heavier rains last
night, but flash flooding will still remain possible with any
locally heavier amounts. This line is likely to shift east of the
forecast area by mid evening, with no further development likely
afterward.
The cold front will move through late tonight and into tomorrow,
leading to much colder temperatures to close the work week and
open the weekend. A late season freeze continues to look probable
for much of northeast Oklahoma and far northwest Arkansas Friday
night and into Saturday morning.
After the brief lull in the precipitation, an active weather
pattern will return late in the weekend and into early next week.
Multiple chances for showers will exist from Saturday night
through Tuesday night, with isolated thunderstorms also possible
Monday night and into Tuesday. Temperatures will also be very warm
beginning Tuesday and continuing through much of next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 49 30 54 / 0 0 0 0
FSM 52 58 36 59 / 50 10 0 0
MLC 47 53 34 57 / 10 0 0 0
BVO 39 47 26 52 / 0 0 0 0
FYV 47 50 29 56 / 20 0 0 0
BYV 48 52 30 54 / 20 0 0 0
MKO 46 51 32 55 / 0 0 0 0
MIO 42 46 28 52 / 0 0 0 0
F10 44 50 32 55 / 0 0 0 0
HHW 53 57 39 59 / 50 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ049-053-062-
063-065>076.
Wind Advisory until 7 PM CDT this evening for OKZ054>056-059>061.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
011-019-020-029.
&&
LONG TERM....22Hazardous weather outlook, Mar 19, 4:41 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 441 PM CDT Thu Mar 19 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 441 PM CDT Thu Mar 19 2020 ...SEVERE THUNDERSTORM AND FLOODING POTENTIAL CONTINUES... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Southeast and East Central Oklahoma and Western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Southeast and East Central Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Southeast of Interstate 44. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Elevated. AREA...Northwest of Interstate 44. ONSET...Ongoing. DISCUSSION... Severe thunderstorms are ongoing late this afternoon across portions of southeast and east central Oklahoma. These storms will continue to push eastward through the rest of the afternoon and into the evening. The primary severe weather threats will be damaging winds to 70 mph and ping pong ball sized hail, but a few tornadoes may also occur with any thunderstorms that are able to remain isolated. A Flash Flood Watch remains in effect for portions of the area to the southeast of Interstate 44, as additional locally heavy rainfall over saturated soils could lead to quick runoff and flash flooding. For the remainder of the afternoon, southwesterly winds will continue to gust to near 40 mph across parts of northeast Oklahoma to the northwest of Interstate 44. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...High Wind Potential. SATURDAY AND SUNDAY...No Hazards. MONDAY AND TUESDAY...Thunderstorm Potential. WEDNESDAY...No Hazards. EXTENDED DISCUSSION... Cold air will move into the region following the passage of tonight's cold front. Northerly winds will gust in the 25 to 30 mph range across northeast Oklahoma tomorrow behind the front. A late season freeze is also likely to occur for a good portion of northeast Oklahoma and far northwest Arkansas tomorrow night and into Saturday morning. A couple of upper level disturbances toward the latter part of the weekend and into early next week will bring increasing chances for showers and possibly a few thunderstorms. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 19, 5:15 PM CDT, 52 minutes before
Special Weather Statement National Weather Service Tulsa OK 515 PM CDT Thu Mar 19 2020 OKZ076-192245- Le Flore OK- 515 PM CDT Thu Mar 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY UNTIL 545 PM CDT... At 515 PM CDT, a strong thunderstorm was located near Octavia, moving northeast at 35 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm has also shown signs of rotation. Locations in or near the path include... Octavia... A Tornado Watch remains in effect until 1000 PM CDT for southeastern Oklahoma. LAT...LON 3478 9446 3453 9446 3451 9449 3451 9474 TIME...MOT...LOC 2215Z 222DEG 31KT 3453 9465
Special weather statement, Mar 19, 5:25 PM CDT, 42 minutes before
Special Weather Statement National Weather Service Tulsa OK 525 PM CDT Thu Mar 19 2020 ARZ019-029-OKZ072-076-192300- Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK- 525 PM CDT Thu Mar 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD... NORTHWESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 600 PM CDT... At 525 PM CDT, a strong thunderstorm was located 3 miles south of Muldrow, moving northeast at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Fort Smith... Van Buren... Muldrow... Roland... Spiro... Arkoma... Gans... Moffett... Figure Five... Shibley... Cottonwood... Dora... This includes the following highways, Interstate 40 in Arkansas between mile markers 0 and 8. Interstate 40 in Oklahoma between mile markers 313 and 328. Interstate 540 between mile markers 1 and 7. A Tornado Watch remains in effect until 1000 PM CDT for northwestern and west central Arkansas...and southeastern and east central Oklahoma. LAT...LON 3524 9463 3539 9475 3558 9443 3543 9425 TIME...MOT...LOC 2225Z 237DEG 36KT 3536 9462
Special weather statement, Mar 19, 5:28 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
528 PM CDT Thu Mar 19 2020
OKZ049-075-192315-
Latimer OK-Pushmataha OK-
528 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA AND
SOUTHEASTERN LATIMER COUNTIES UNTIL 615 PM CDT...
At 528 PM CDT, strong thunderstorms were located along a line
extending from 5 miles south of Higgins to near Dunbar. Movement was
northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Clayton... Red Oak...
Clayton Lake State Park... Damon...
Tuskahoma... Yanush...
Stanley... Nashoba...
Kiamichi... Dunbar...
Kosoma... Eubanks...
Sardis...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
LAT...LON 3434 9564 3460 9555 3460 9551 3469 9551
3476 9549 3505 9499 3448 9519
TIME...MOT...LOC 2228Z 241DEG 29KT 3473 9545 3444 9555Special weather statement, Mar 19, 5:47 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
547 PM CDT Thu Mar 19 2020
OKZ049-053-192315-
Choctaw OK-Pushmataha OK-
547 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES UNTIL 615 PM CDT...
At 547 PM CDT, a strong thunderstorm was located near Boswell, moving
east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Antlers... Boswell...
Soper... Kent...
Kellond... Messer...
Speer... Dela...
Unger...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
LAT...LON 3405 9594 3412 9594 3416 9588 3416 9578
3423 9578 3434 9561 3406 9539 3394 9587
TIME...MOT...LOC 2247Z 251DEG 32KT 3405 9584Special weather statement, Mar 19, 5:50 PM CDT, 17 minutes before
Special Weather Statement National Weather Service Tulsa OK 550 PM CDT Thu Mar 19 2020 OKZ076-192315- Le Flore OK- 550 PM CDT Thu Mar 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY UNTIL 615 PM CDT... At 550 PM CDT, a strong thunderstorm was located 4 miles east of Octavia, moving northeast at 35 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Octavia... Big Cedar... A Tornado Watch remains in effect until 1000 PM CDT for southeastern Oklahoma. LAT...LON 3489 9445 3453 9446 3451 9449 3451 9484 TIME...MOT...LOC 2250Z 229DEG 30KT 3454 9462
Special weather statement, Mar 19, 5:57 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Tulsa OK 557 PM CDT Thu Mar 19 2020 ARZ019-029-OKZ072-076-192330- Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK- 557 PM CDT Thu Mar 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD... NORTHWESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 630 PM CDT... At 557 PM CDT, a strong thunderstorm was located 4 miles northeast of Spiro, moving northeast at 50 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Fort Smith... Van Buren... Barling... Pocola... Lavaca... Spiro... Arkoma... Bonanza... Moffett... Fort Smith Regional Airport... Kibler... Central City... Concord... Shibley... Scullyville... Braden... Mill Creek... Rye Hill... Cottonwood... This includes the following highways, Interstate 40 in Arkansas between mile markers 6 and 10. Interstate 540 between mile markers 1 and 14. A Tornado Watch remains in effect until 1000 PM CDT for northwestern and west central Arkansas...and southeastern and east central Oklahoma. LAT...LON 3518 9462 3533 9467 3549 9427 3533 9416 TIME...MOT...LOC 2257Z 244DEG 45KT 3528 9455
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:48 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 70 hr |
| Mar 19, 12:47 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 3 hr |
| Mar 19, 12:50 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 40 min |
| Mar 19, 1:09 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 51 min |
| Mar 19, 1:17 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Mar 19, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 27 min |
| Mar 19, 1:42 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| Mar 19, 2:01 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 44 min |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Delaware | 42 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 48 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Cherokee | 66 hr |
| Mar 19, 2:16 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Mar 19, 2:30 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 60 min |
| Mar 19, 2:31 AM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| Mar 19, 2:45 AM CDT | Wind Advisory | TSA | Nowata, Pawnee, Rogers, Tulsa, Washington | 16 hr |
| Mar 19, 2:50 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 3:07 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Mar 19, 5:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Mar 19, 5:43 AM CDT | Flash Flood Warning | TSA | Rogers | 3 hr |
| Mar 19, 5:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Mar 19, 5:55 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 6:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 25 min |
| Mar 19, 6:21 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 24 min |
| Mar 19, 6:32 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 28 min |
| Mar 19, 6:35 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 61 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Washington | 30 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 23 hr |
| Mar 19, 7:44 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 12 hr |
| Mar 19, 7:44 AM CDT | River Flood Advisory | TSA | Tulsa | 2 hr |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Mar 19, 9:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Mar 19, 9:57 AM CDT | River Flood Warning | TSA | Tulsa | 22 hr |
| Mar 19, 10:07 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Mar 19, 10:17 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa | 43 min |
| Mar 19, 11:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Mar 19, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Mar 19, 11:20 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more | 3 hr |
| Mar 19, 11:21 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 24 min |
| Mar 19, 11:43 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Mar 19, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 27 min |
| Mar 19, 12:14 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 6 hr |
| Mar 19, 12:21 PM CDT | Areal Flood Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 12 hr |
| Mar 19, 12:31 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 3 hr |
| Mar 19, 2:03 PM CDT | River Flood Warning | TSA | Okmulgee | 7 days |
| Mar 19, 2:12 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 19, 2:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Mar 19, 2:52 PM CDT | Flash Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 3 hr |
| Mar 19, 3:08 PM CDT | River Flood Warning | TSA | Creek | 19 hr |
| Mar 19, 3:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Mar 19, 3:44 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 19, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Mar 19, 4:21 PM CDT | Special Weather Statement | TSA | Latimer | 24 min |
| Mar 19, 4:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 19, 4:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Mar 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 27 min |
| Mar 19, 5:07 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Mar 19, 5:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 19, 5:25 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Mar 19, 5:28 PM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| Mar 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Mar 19, 5:47 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Mar 19, 5:50 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Mar 19, 6:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Mar 19, 6:20 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Sequoyah | 6 hr |
| Mar 19, 6:42 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.